On Bifurcations in Degenerate Resonance Zones

    2014, Volume 19, Number 4, pp.  474-482

    Author(s): Morozov A. D.

    Bifurcations in degenerate resonance zones for Hamitonian systems with 3/2 degrees of freedom close to nonlinear integrable ones and for symplectic maps of a cylinder are discussed.
    Keywords: resonances, degenerate resonances, bifurcations, Hamiltonian systems, averaged systems, separatrix, vortex pairs, symplectic maps
    Citation: Morozov A. D., On Bifurcations in Degenerate Resonance Zones, Regular and Chaotic Dynamics, 2014, Volume 19, Number 4, pp. 474-482

    Access to the full text on the Springer website